Scheduled System Maintenance:
On Monday, April 27th, IEEE Xplore will undergo scheduled maintenance from 1:00 PM - 3:00 PM ET (17:00 - 19:00 UTC). No interruption in service is anticipated.
By Topic

Treatment of singularities in the computation of magnetic fields with periodic boundary conditions by the boundary element method

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Kost, A. ; Inst. fuer Elektrische Maschinen, Tech. Univ. Berlin, West Germany ; Shen, J.X.

It is shown that under periodic conditions the singularities in the BEM (boundary equation method) caused by geometric corners, subdomains, and discontinuous boundary conditions can be effectively and accurately treated by the double node-method, where the compatible equation is not needed. The application of the double-node method is considered in connection with Dirichlet's problem, Neumann's problem, and an interface problem together with periodic boundary conditions. Finally, an airgap magnetic field of an asynchronous machine with a discontinuous boundary current sheet distribution is calculated by means of this method. The numerical results obtained agree very well with the analytical results. It is concluded that, compared to the finite-element method, the BEM is better suited to calculate an airgap magnetic field with the discontinuous boundary conditions

Published in:

Magnetics, IEEE Transactions on  (Volume:26 ,  Issue: 2 )